About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 697-711
http://dx.doi.org/10.1155/S0161171289000864

A nonlinear boundary value problem associated with the static equilibrium of an elastic beam supported by sliding clamps

Mathematics and Computer Science Division, Argonne National Laboratory, Argonne, IL 60439-4801, USA

Received 2 November 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.